# SDR EIA2003047

- Difficulty date: February 28, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- Aircraft time: 52,464 hours, 49,439 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin Panel
- Part number: UNK
- Part serial: NSN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGH AFT OF MAIN CARGO DOOR   CORRECTIVE ACTION:  CLASS I REPAIR INSTALLED ON L/H FUSELAGE STA 447.5 to STA 457.5, from LONGERON 16L-17L (DOUBLER) PER DC9 SRM 53-04  Pg 60 & DC9 SRM 51-30-5, Pgs 1-30.  REPETITIVE INSPECTION REQUIRED PER DC9 SRM 53-04, FIG 12B, SHEET 1, Pg 53.   NOTE: F5302 PLUS SKETCH SENT TO EIA ENGINEERING.
